Posted by Pat on August 26, 1999, at 16:00:51
In reply to Re: Wellbutrin Pat & Nancy, posted by LD on August 26, 1999, at 7:54:55
>Hi- I too have been on the antidepressant merry-go-round for about a year now. Serzone made me psychotic, remeron made me extremely fat, all SSRI's made me nauseous and gave me insomnia. Also, I don't trust SSRI's cause everyone on here seems to get fat on them too. Fitness is very important to me. I saw my pdoc yesterday and he is keeping me on my extremely low dose of Wellbutrin (only 100 mg) for five more weeks to see if the anxiety lets up. For now, I am taking ativan for the anxiety which is nothing new for me. I've had to take the ativan ever since this anxiety thing started. The anxiety didn't seem too bad today. I've only been on Wellbutrin two weeks now. I was so hopeful this time of finding a good drug - I was determined to put up with all side effects as long as I possibly could, no matter what they were. But the last couple of days I've been experiencing the dreaded constipation (which I had on elavil too). Does anybody else on Wellbutrin have this, and does anybody know if it lets up or does it just go on and on? I was on a tricyclic AD for years and just put up with the relentless constipation, but it ruined my body in several different ways. I don't want to go through that again. Can anybody give me any information about this? Please?